On the finite element approximation of solutions for radiation problem
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 17 (1983) no. 2, pp. 195-208
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1983__17_2_195_0,
author = {Saranen, Jukka},
title = {On the finite element approximation of solutions for radiation problem},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {195--208},
year = {1983},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {17},
number = {2},
mrnumber = {705451},
zbl = {0518.65079},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1983__17_2_195_0/}
}
TY - JOUR AU - Saranen, Jukka TI - On the finite element approximation of solutions for radiation problem JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1983 SP - 195 EP - 208 VL - 17 IS - 2 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1983__17_2_195_0/ LA - en ID - M2AN_1983__17_2_195_0 ER -
%0 Journal Article %A Saranen, Jukka %T On the finite element approximation of solutions for radiation problem %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1983 %P 195-208 %V 17 %N 2 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1983__17_2_195_0/ %G en %F M2AN_1983__17_2_195_0
Saranen, Jukka. On the finite element approximation of solutions for radiation problem. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 17 (1983) no. 2, pp. 195-208. http://geodesic.mathdoc.fr/item/M2AN_1983__17_2_195_0/
